# SDR AALA20030907

- Difficulty date: August 27, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Equip Bay
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SMOKE OR BURNING SMELL IN CABIN DETECTED. CREW DECLARED AN EMERGENCY AND RETURNED TO BOG WITHOUT FURTHER INCIDENT.  TIGHTENED SEVERAL PNEUMATIC DUCT CLAMPS.  SWAPPED MINIMUM EQUIPMENT BAY DETECTOR WITH ZONE 125 DETECTOR.  HISTORY OF HOT FLOORS AND LEAKS AND APU BLEED ON MEL.  SYSTEM LEAK AND OPS CHECK NORMAL.  (M)
